Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 213, NWS Pueblo, CO

July 25, 2016El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 25, 2016, 4:23 PM MDT for El Paso County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2016, 4:23 PM MDT (22:23 UTC)
Expired
Jul 25, 2016, 5:15 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-452 J/kg
Mixed-layer LCL
1705 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WUUS55 KPUB 252223
SVRPUB
COC041-252315-
/O.NEW.KPUB.SV.W.0213.160725T2223Z-160725T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 515 PM MDT

* AT 423 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  ELLICOTT...OR 20 MILES EAST OF COLORADO SPRINGS...MOVING SOUTH AT
  15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HANOVER...ELLICOTT AND SCHRIEVER AFB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3897 10455 3892 10429 3860 10436 3866 10466
TIME...MOT...LOC 2223Z 017DEG 13KT 3888 10444 

HAIL...1.00IN
WIND...60MPH
 
$$

TLM
4 follow-up statements
194 
WWUS55 KPUB 252234
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT MON JUL 25 2016

COC041-252315-
/O.CON.KPUB.SV.W.0213.000000T0000Z-160725T2315Z/
EL PASO CO-
434 PM MDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 433 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTH OF
SHRIEVER AIR FORCE BASE AND ELLICOTT...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HANOVER...ELLICOTT AND SCHRIEVER AFB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING OF LOW AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3892 10429 3860 10436 3866 10466 3897 10453
TIME...MOT...LOC 2233Z 017DEG 13KT 3884 10445 

HAIL...1.00IN
WIND...60MPH
 
$$

TLM
856 
WWUS55 KPUB 252256
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
456 PM MDT MON JUL 25 2016

COC041-252315-
/O.CON.KPUB.SV.W.0213.000000T0000Z-160725T2315Z/
EL PASO CO-
456 PM MDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED WEST OF SCHRIEVER
AFB...OR 19 MILES EAST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HANOVER...ELLICOTT AND SCHRIEVER AFB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3892 10429 3860 10436 3866 10466 3897 10453
TIME...MOT...LOC 2254Z 017DEG 13KT 3876 10448 

HAIL...1.00IN
WIND...60MPH
 
$$

TLM
683 
WWUS55 KPUB 252259
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT MON JUL 25 2016

COC041-252315-
/O.CON.KPUB.SV.W.0213.000000T0000Z-160725T2315Z/
EL PASO CO-
459 PM MDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...

AT 458 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED WEST OF SCHRIEVER
AFB...OR 19 MILES EAST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCHRIEVER AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3881 10441 3863 10450 3866 10466 3881 10458
TIME...MOT...LOC 2258Z 017DEG 13KT 3874 10449 

HAIL...1.00IN
WIND...60MPH
 
$$

TLM
364 
WWUS55 KPUB 252310
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT MON JUL 25 2016

COC041-252315-
/O.CON.KPUB.SV.W.0213.000000T0000Z-160725T2315Z/
EL PASO CO-
510 PM MDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...

AT 509 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANOVER...OR
19 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCHRIEVER AFB...HANOVER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3881 10441 3863 10450 3866 10466 3881 10458
TIME...MOT...LOC 2309Z 017DEG 13KT 3870 10451 

HAIL...0.75IN
WIND...60MPH
 
$$

TLM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:16 PM MDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 25, 3:16 PM MDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
316 PM MDT MON JUL 25 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 316 PM MDT Mon Jul 25 2016

Convection rather slow to get going today as some drier mid
level air has pushed across the Continental divide, and forcing
aloft remains rather weak. Still plenty of CAPE (1500-2500 J/KG)
along and east of the mountains, as dewpoints have held in the 50s
east of I-25 with 60s close to the KS border, though soundings
suggest enough CINH to keep things suppressed so far. For the rest
of the afternoon into the evening, HRRR insists convection will
increase and spread across the plains, perhaps focusing on outflow
boundary dropping south through El Paso County, which is firing some
weak convection south of the Palmer Divide as of 21z. Will keep
isolated to scattered convection going through mid-evening most
locations, though confidence about convection on the plains is
rather low. Models have been overdone with nighttime convection the
past few nights, and suspect that is the case again tonight, so will
end pops over most zones by midnight, keeping some isolated tsra
over southern mountain ranges through the night, as moisture is
deepest near the NM border.

On Tuesday, moisture decreases somewhat over the mountains and I-25
corridor, suggesting another relatively down day for convection once
again. Still tough to rule at isolated to low end scattered storms
just about anywhere, though weak steering currents suggest activity
may stay close to the higher terrain, with little convection east of
I-25.  Severe threat again looks limited by very weak winds aloft,
though some localized strong winds may be possible as T/Td spreads
increase slightly. Max temps should stay little changed, with
readings around or slightly above seasonal averages.

.LONG TERM...(Tuesday night through Monday)
Issued at 316 PM MDT Mon Jul 25 2016

A very similar weather pattern is expected through the extended
period, with a pattern shift by the weekend. In general, look for
above normal temps and a daily shot of isolated to scattered
convection over the mts, and isolated activity over the plains.

Tuesday night through Friday...The upper ridge of high pressure will
be located over the western US through the work week, with very
little movement of the ridge axis over the Great Basin. after a
fairly active Tue eve, Wed looks to be the driest day with just
isolated storm activity forecast. Models indicate that an upper
disturbance will drop down and brush eastern Colorado Wed night,
perhaps motivating isolated storms to linger along the KS/CO border
overnight. Temps Fri will be slightly cooler with convective
activity favoring the higher terrain later in the day.

Saturday through Monday...The upper ridge starts to edge to the east
on Saturday, as an upper trough gathers strength over British
Columbia and the Pacific NW. Shower and storm activity on Sat is
somewhat questionable, but stuck with the isolated to scattered
aftn and eve pops for much of the area that the extended procedure
produced. However, by Sunday the ridge axis will have moved east
of the state, and access to monsoon moisture for the western half
of the state will be open once again, which will last into the
next work week. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 316 PM MDT Mon Jul 25 2016

Will continue VCTS at all terminals from late afternoon into the
evening, as HRRR insists tsra will develop along/east of the
mountains after 21z, and latest radar loop does show a slow increase
in convection just north of KCOS since 20z. Will end tsra threat at
the terminals 02z-03z, with VFR conditions overnight. Could see some
weak convection linger through much of the night over the mountains,
especially across the San Juans and La Garitas. Perhaps a slight
decrease in tsra chances at all terminals Tue afternoon, though
still expect isolated mountain storms to drift toward lower
elevations late in the day, and may need a vcts mention at least at
KCOS and KALS after 21z.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, Jul 25, 11:35 AM MDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1135 AM MDT MON JUL 25 2016

COZ058>089-093>099-261745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1135 AM MDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AGAIN THIS
AFTERNOON, THEN SPREAD TO LOWER ELEVATIONS LATE IN THE AFTERNOON
AND THROUGH THE EVENING. THE MAIN THREATS FROM STORMS WILL BE
LIGHTNING, LOCALLY HEAVY RAINFALL, WIND GUSTS TO 55 MPH AND HAIL
UP TO NICKEL SIZE. IN ADDITION, LOCALIZED FLASH FLOODING MAY BE
POSSIBLE OVER AREA BURN SCARS AND URBAN AREA, SHOULD A STRONG
STORM DIRECTLY IMPACT THESE LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER AND NEAR THE
MOUNTAINS EACH DAY, MAINLY IN THE AFTERNOON AND EVENING HOURS. THE
SOUTHEAST PLAINS WILL HAVE THE POTENTIAL FOR ISOLATED STORMS EACH
DAY. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING, WIND GUSTS UP
TO 50 MPH AND LOCALLY HEAVY RAIN. SOME OF THE STRONGER STORMS WILL
ALSO BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF NICKELS. SLOW
MOVING STRONG STORMS COULD CAUSE FLASH FLOODING CONCERNS, IF THEY
OCCUR OVER URBAN AREAS OR BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE FROM THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN
COLORADO.

10/28

In the hours before

Special weather statement, Jul 25, 3:36 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT MON JUL 25 2016

COZ084-085-252215-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
336 PM MDT MON JUL 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
415 PM MDT...

AT 336 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CALHAN...OR 33 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CALHAN...RAMAH AND YODER.

LAT...LON 3893 10405 3881 10419 3898 10444 3913 10426
      3913 10405
TIME...MOT...LOC 2136Z 312DEG 13KT 3904 10426

EP
Special weather statement, Jul 25, 4:05 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT MON JUL 25 2016

COZ094-252245-
EASTERN LAS ANIMAS COUNTY CO-
405 PM MDT MON JUL 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 445 PM MDT...

AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF BRANSON...OR 31 MILES NORTH OF DES MOINES...MOVING
SOUTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRANSON AND TRINCHERA.

LAT...LON 3704 10404 3733 10379 3723 10349 3700 10323
      3699 10395
TIME...MOT...LOC 2204Z 350DEG 21KT 3722 10381

EP
Special weather statement, Jul 25, 4:17 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT MON JUL 25 2016

COZ081-083>086-252300-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
417 PM MDT MON JUL 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT...SOUTHEASTERN
TELLER...CENTRAL EL PASO AND NORTHERN PUEBLO COUNTIES UNTIL 500 PM
MDT...

AT 416 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR CALHAN TO FORT CARSON. MOVEMENT WAS
SOUTH AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...RUSH...SECURITY...
FORT CARSON...ELLICOTT...SCHRIEVER AFB...SECURITY-WIDEFIELD...
STRATMOOR AND YODER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3913 10405 3884 10406 3849 10489 3866 10505
TIME...MOT...LOC 2216Z 043DEG 17KT 3896 10428 3885 10459

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:35 PM MDTSpecial Weather StatementPUBKiowa40 min
Jul 25, 3:36 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jul 25, 4:05 PM MDTSpecial Weather StatementPUBLas Animas40 min
Jul 25, 4:17 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 25, 4:27 PM MDTSpecial Weather StatementPUBLas Animas63 min
Jul 25, 4:49 PM MDTSpecial Weather StatementPUBPueblo41 min
Jul 25, 5:20 PM MDTSpecial Weather StatementPUBEl Paso40 min
Jul 25, 5:31 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 25, 5:59 PM MDTAreal Flood AdvisoryPUBPueblo2 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.